# SDR FDEA202302010335

- Difficulty date: February 1, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: UPPER FUSELAGE L1 DOOR STA 436 ? 446, L15L EXISTING REPAIR   DOUBLER ON DOOR SKIN TOP FWD CORNER. DOT 15.5. REPAIRED PER SRM 52-10-01, REPAIR 3. RSC REPAIR TRACKING EA 1-5210-T0372870 A.
